# SDR USAASB01173

- Difficulty date: June 15, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE EMERGENCY LIGHTS IN THE AFT SECTION OF CABIN IN SEAT ROWS 20 TO 23, 20 TO 21 OVERHEAD AND AFT EXIT DOORS SIGNS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT BATTERY PACK.  OPS CHECK GOOD.  (M)
